Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

Harant, J., Rautenbach, D., Recht, P. and Regen, F. (2010.) Packing Edge-Disjoint Cycles in Graphs and the Cyclomatic Number. Discrete Mathematics, 310, 1456-1462,
http://dx.doi.org/10.1016/j.disc.2009.07.017

has been cited by the following article: